Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have Eales disease. Done laser treatment. Is there a way to get rid of floaters?

I came to know that I am having Eales Disease. I was seeing floater. Doctor did FA and told me that in one eye there is bleeding from new vessel while the other the blood is not flowing properly. So the one which is bleeding is giving me floater while other is in inital stage. I went through one ssession of laser treatment as well and the other one is scheduled later. Just want to verfiy is this treatment fine. Also laser treatmenr doesnt remove floater, is there a way to get rid of these floaters rather than just waiting for them to get absorbed?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

In ealse's disease there is usually sudden loss of vision in the affected eye. You should get yourself investigated for any focus of tuberculosis in your body and also get investigated for hypertension, diabetes and some bleeding disorders. It is a serious condition and affects the vision of the eye very fast. So, you should immediately get to a vitreo-retinal surgeon for treatment.

Answered: Sat, 12 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor